I am a 62-year-old female. I've been using Nexium for several years. I have GERD and had ulcers in the past. It seems that when I stop taking this med, the pain returns and it looks like I'll be on Nexium for a very long time. I'm VERY concerned about the long-term effects of using this med for such a long time. Also, I have several illnesses i.e. systemic lupus, fibromyalgia, GERD, Sjogrens, bursitis, etc.
By the way, the Nexium pill I take doesn't look like any of the pictures you have posted.
Thank you. I look forward to hearing from you.
Hi...may I ask who u r directing ur question to? Sorry not sure what pics of meds u r referring to....?
Depending on how long u were on ur GERD meds stopping them can cause rebound effect causing the symptoms to return, it is advised to step off slowly to help avoid this issue...continue with the GERD diet and lifestyle to aid in triggering the symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.